# SDR SIMA20160914005

- Difficulty date: September 14, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 37,364 hours, 33,199 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Damaged
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR DURING TAKEOFF CLIMB AND DESCENTS.  TRANSFERRED FROM LG PG 4066130, ITEM 1.  AFTER CARBON SEAL REPLACEMENT SEE NRWC 653-DFW-02716,  PERFORMED ETN-EM-72-034, NO ODOR AT THIS TIME TRANSFERRED TO AML LG PG 4066130, ITEM 1.
